BibTeX record journals/ejc/ChenLW15

download as .bib file

@article{DBLP:journals/ejc/ChenLW15,
  author    = {Xi Chen and
               Huyile Liang and
               Yi Wang},
  title     = {Total positivity of Riordan arrays},
  journal   = {Eur. J. Comb.},
  volume    = {46},
  pages     = {68--74},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.ejc.2014.11.009},
  doi       = {10.1016/j.ejc.2014.11.009},
  timestamp = {Thu, 28 Sep 2017 13:37:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/ChenLW15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier